Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Please take some time to click through these links to find out more about our community.

    What is a Trigger and When to Trigger a Post
    How and Why to Report a Post
    Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


    Looking for answers
    avatar
    CharleyQ86 posted:
    I really at a crossroads on what to do. I have been dealing with depression since I was a young child but I have always only been treated with psyhcotherapy due to the fact that my parents did not believe in medication. I'm 26 now and have been dealing with my demons by telling my friends my feelings which they in turn tell me that I need to stop thinking that way and change. When I explain to them that it is not that easy, they don't understand and say that i;m being the victim and I don't want to change. I was recently blindsided by one of them ending the friendship due to my depression and not changing within the course of the friendship. It sent me sinking deeper. I started psychotherapy again last week in hopes to get help. But the friend that blindsided me works with me and I feel she is a trigger and my other friends are getting annoyed of me obsessing over it because I can't change it. It makes me have a hard time in and outside of work now. Does anyone have any advise of making it better?
    Reply


    Helpful Tips

    Sexual Problems from Meds..What to do!Expert
    Serotonin type antidepressants can cause 5-30% of the time- sexual problems such as no orgasm, impotence, no libido. Consider that ... More
    Was this Helpful?
    30 of 41 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.